See Alike in...

Alike App

Browser

ShinyCrow

641d

I'm currently working on getting a diagnosis to explain my fatigue issues. I've had symptoms of chronic fatigue syndrome for about two years now after I suffered from a vitamin d deficiency. Has anyone else had a similar experience after recovering from vitamin d deficiency? I haven't been able to find anyone else in a similar situation.

    • IceCup

      641d

      I think I’m in the same boat. I wouldn’t be functioning at all if I wasn’t on antidepressants…b4 them I was a zombie and constantly sleeping…legit it was my hobby. I take vitamin d supplements and they seem to help. I heard that stimulants help it also, I’ll be trying them soon anyways bc I have adhd

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion